No, I do not smoke. Nor have I ever touched a cigarette, yet my fingers look like I have had a long established nicotine addiction. This is one of the side effects that Abraxane has had for me. In addition to the discoloration, my fingers are tender. It feels like I severely bruised them and I have trouble picking things up.
Peripheral neuropathy is one of the side effects which is acknowledged on the manufacturers list, although usually it just says "numbness" and "pins and needles." Each series of treatments, I discover new side effects. Some of them go away after that series of three drips is done. Others stay with me. Baldness, obviously, stays with me and is almost universal (although there are a few people who haven't lost their hair completely). I expect that at some point, my hair will start growing again, even though I'm still getting treatment. At least, that's what it did the last time.
Other side effects I have had are pimply bumps on my scalp (one time); rosacea like rash on my cheeks (one time); heart burn (pretty much all the time although Prilosec works on it); bloody nose (all the time, but minor as these are just capillaries in my nose for me, other people have much more strident nose bleeds); muscle pain (like I have pulled muscles, started on one side, and this month has moved towards my back); joint stiffness and soreness (this time is the first, so I don't know if it will stay or not); dehydration (pretty much every time); dry skin (ditto); in ability to taste (returns the week I'm off, then goes away again); the munchies (from the steroids, largely just in the first couple of days after treatment); and fatigue.
The most difficult to deal with is fatigue. It sort of scares me about what I can get done and what I want to get done. Yes, I know, I have to understand and take it easier in some areas, but I do have a list of things which needs to be done before May. Seriously. I have made some decisions and have put things on the back burner and I know I will have to put more there as time goes on. It doesn't stop frustrating me though.
I'm also hoping that the pain I have in my pelvis, in the acetabulum (socket) goes away as I'm not happy at the thought that I won't be able to walk much anymore. Walking and hiking were my major sources of exercise. I envisioned myself going back to hiking with my husband once my daughter goes to college.
Of course, one of the other side effects, common to all chemos is "chemo brain." You just get fuzzy in your thinking. Sometimes I mis-speak someone's name even though I KNOW who it is I'm talking to or about. Sometimes I just forget to do something. It's not as bad as the fog I was in when I was on CAF, but still, it is annoying enough.
I do want to post at least once a week. However, sometimes I am waiting to get a good photo. Maybe I should skip the photos and just type. :)
Anyway, stay warm.